# SDR USAA2008121292217

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 25,196 hours, 9,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 252 PHL-PHX - EEL - FOUR OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE, TWO LEFT WING AND TWO RIGHT WING.  MAINTENANCE RESET THE EMERGENCY POWER SUPPLY UNIT.  OPERATIONAL CHECK WAS GOOD.
